zbMATH — the first resource for mathematics

Estimates for Fourier coefficients of Siegel cusp forms. (English) Zbl 0787.11017
Let \(F\) be a cusp form of integral weight \(k\) on the Siegel modular group \(\text{Sp}_ g(\mathbb Z)\) of genus \(g\) and denote by \(a(T)\) (\(T\) a positive definite symmetric half-integral \((g,g)\)-matrix) its Fourier coefficients. Set \[ m_{g-1}(T):= \min\{U'TU|_{g-1}\mid U\in \text{GL}_ g(\mathbb Z)\} \] where \(U'TU|_{g-1}\) denotes the determinant of the leading \((g-1)\)-rowed submatrix of \(U'TU\). Define \(\alpha_ g \in \mathbb R_ +\) by \(\alpha_ g^{-1}:= 4(g-1) + 4\left[{g-1\over 2}\right] + {2\over g+2}\). The main result of the paper is:
Theorem. Let \(g \geq 2\) and suppose that \(k > g + 1\). Then \[ a(T) \ll_{\varepsilon,F}(m_{g-1}(T))^{1/2-\alpha_ g+\varepsilon}(\det\;T)^{(k-1 )/2+\varepsilon}\quad (\varepsilon > 0). \] Since by reduction theory \(m_{g-1}(T)\ll (\text{det }T)^{1- 1/g}\), one deduces:
Corollary. Under the above assumptions we have \[ a(T)\ll_{\varepsilon,F}(\det\;T)^{k/2-1/2g-(1-1/g)\alpha_ g + \varepsilon}\quad (\varepsilon > 0). \] If \(g = 2\), the above results were proved previously in [W. Kohnen, Estimates for Fourier coefficients of Siegel cusp forms of degree two. I, Compos. Math. 87, 231-240 (1993; Zbl 0783.11023); II, Nagoya Math. J. 128, 171–176 (1992; Zbl 0792.11013)] using the theory of Jacobi forms. The proof in the general case follows essentially the same pattern as that in the case \(g=2\).
Note that the above estimates improve upon the estimates obtained previously in [S. Böcherer and S. Raghavan, J. Reine Angew. Math. 384, 80–101 (1988; Zbl 0636.10022)] and [S. Raghavan and R. Weissauer, Number Theory and Dynamical Systems, Lond. Math. Soc. Lect. Note Ser. 134, 87–102 (1989; Zbl 0686.10019)].

11F46 Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
11F30 Fourier coefficients of automorphic forms
Full Text: DOI EuDML
[1] Abramowitz, N., Stegun, I.: Handbook of mathematical functions. New York: Dover 1965 · Zbl 0171.38503
[2] Bateman, H.: Higher transcendental functions. II. New York Toronto London: Mc Graw Hill 1953 · Zbl 0051.34703
[3] B?cherer, S., Raghavan, S.: On Fourier coefficients of Siegel modular forms. J. Reine Angew. Math.384, 80-101 (1988) · Zbl 0636.10022 · doi:10.1515/crll.1988.384.80
[4] Cassels, J.W.S.: Rational quadratic forms. London New York San Francisco: Academic Press 1978 · Zbl 0395.10029
[5] Fomenko, O.M.: Fourier coefficients of Siegel cusp forms of genusn. J. Sov. Math.38, 2148-2157 (1987) · Zbl 0624.10022 · doi:10.1007/BF01474450
[6] Freitag, E.: Siegelsche Modulformen. Berlin Heidelberg New York: Springer 1983 · Zbl 0498.10016
[7] Gross, B., Kohnen, W., Zagier, D.: Heegner points and derivatives of L-series. II. Math. Ann.278, 497-562 (1987) · Zbl 0641.14013 · doi:10.1007/BF01458081
[8] Iwaniec, H.: Fourier coefficients of modular forms of half-integral weight. Invent. Math.87, 385-401 (1987) · Zbl 0606.10017 · doi:10.1007/BF01389423
[9] Kitaoka, Y.: Fourier coefficients of Siegel cusp forms of degree two. Nagoya Math. J.93, 149-171 (1984) · Zbl 0531.10031
[10] Klingen, H.: Introductory lectures on Siegel modular forms. Cambridge: Cambridge University Press 1990 · Zbl 0693.10023
[11] Kohnen, W., Skoruppa, N.-P.: A certain Dirichlet series attached to Siegel modular forms of degree two. Invent. Math.95, 541-558 (1989) · Zbl 0665.10019 · doi:10.1007/BF01393889
[12] Kohnen, W.: Estimates for Fourier coefficients of Siegel cusp forms of degree two. Compos. Math.87, 231-240 (1993) · Zbl 0783.11023
[13] Kohnen, W.: Estimates for Fourier coefficients of Siegel cusp forms of degree two. II. Nagoya Math. J.128, 171-176 (1992) · Zbl 0792.11013
[14] Landau, E.: ?ber die Anzahl der Gitterpunkte in gewissen Bereichen. II. G?ttinger Nachr., 209-243 (1915); Collected works, vol. 6, pp. 308-342. Essen: Thales 1986 · JFM 45.0312.02
[15] Maass, H.: Siegel’s modular forms and Dirichlet series. Berlin Heidelberg New York: Springer 1971 · Zbl 0224.10028
[16] Raghavan, S., Weissauer, R.: Estimates for Fourier coefficients of cusp forms. In: Dodson, M.M., Vickers, J.A.G. (eds.) Number theory and dynamical systems. (Lond. Math. Soc. Lect. Not. Ser., vol. 134, pp. 87-102) Cambridge: Cambridge University Press 1989 · Zbl 0686.10019
[17] Sato, M., Shintani, T.: On zeta functions associated with prehomogeneous vector spaces. Ann. Math.100, 131-170 (1974) · Zbl 0309.10014 · doi:10.2307/1970844
[18] Yamazaki, T.: Rankin-Selberg method for Siegel cusp forms. Nagoya Math. J.120, 35-49 (1990) · Zbl 0715.11025
[19] Ziegler, C.: Jacobi forms of higher degree. Abh. Math. Semin. Univ. Hamburg59, 191-224 (1989) · Zbl 0707.11035 · doi:10.1007/BF02942329
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.